# SDR ASAA2019022128340

- Difficulty date: February 21, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N526VA
- Make and model: Airbus A319-112
- Aircraft serial: 03347
- Aircraft time: 37,229 hours, 13,720 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 6774G010000
- Part serial: 677405810
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 30,911 hours, 14,448 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF BLEED 1 & 2 FAULT GROUNDED - YES. PERFORMED NR 1 ENGINE RUN TO LEAK CHECK PRV FIN 4001HA1 SENSE LINE, LEAK CHECKED OK. NR 1 ENGINE BLEED SYSTEM CHECKED GOOD. OK FOR SERVICE. NO FAULTS ON THE GROUND DURING ENGINE RUN. PERFORMED NACELLE-PNEUMATIC INSPECTION OF NR 2 ENGINE PER SB RA32036-11, REV4. REPLACED NR 2 ENGINE PRV FIN 4001HA2 AND INTERFACE DUCT P/N 17452-503 PER AMM 36-11-52 PG 401. PERFORMED ENGINE RUN, BLEED SYSTEM CHECKED GOOD, LEAK CHECKED GOOD. NO FAULTS ON THE GROUND. OK FOR SERVICE.
